# SDR ALG2002F00058

- Difficulty date: April 16, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N3186P
- Make and model: Bell 206L-1
- Aircraft serial: 45776
- Engine: Allsn 250C30P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shroud
- Part number: 47104
- Condition: Defective
- Location: Fuel Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TESTING OF NOZZLE, WHEN NOZZLE WAS TORN DOWN FOR REPAIR, FOUND UNSERVICEABLE.  NEW SHROUD FROM STOCK WAS DEFECTIVE FROM FACTORY.  TRIED TO REASSEMBLED SHROUD AND PARTS WOULD NOT PROPERLY FIT.
